Search found 4 matches

by hlsuderlund
Tue Jul 09, 2013 9:06 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera efficacy & potential toxicity
Replies: 7
Views: 6542

Re: Tecfidera efficacy & potential toxicity

I'm feeling like one of those poor OD'd rats right now, so I have very little doubt that for some people, you don't need 5 times the therapeutic dose. No need to clarify dosage, as this will be the same as all other meds, some can take it and some can't. I and my family are greatly disheartened afte...
by hlsuderlund
Tue Jul 09, 2013 8:50 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: My Experieince with Tecfidera
Replies: 21
Views: 14024

Re: My Experieince with Tecfidera

Are you still recovering from the tecfidera side effects? How long did you have abdominal symptoms after stopping the drug?
by hlsuderlund
Tue Jul 09, 2013 8:44 am
Forum: Chronic Cerebrospinal Venous Insufficiency (CCSVI)
Topic: Stopping Tecfidera for Illness and Still Sick
Replies: 2
Views: 1963

Stopping Tecfidera for Illness and Still Sick

Has anyone experienced severe side effects, quit tecfidera, and stayed ill, and for how long?
by hlsuderlund
Tue Jul 09, 2013 8:15 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4246

Re: Anybody get chills as a side effect?

Yes, I had chills right away, and I too was always the one saying it was too hot. Does anyone have an experience with how long after stopping tecfidera it took for severe side effects to stop, i.e. abdominal pain, diarrhea and red, burning skin?

Go to advanced search